How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have fatty liver. In December I had a CT scan with

Customer Question

I have fatty liver. In December I had a CT scan with contrast. My gallbladder and pancreas looked OK but fatty liver very evident. Blood tests were normal. In the last two days I have had pale yellow stools. I also have abdominal pain on the right side. Recently, I had a terrible rash that required 5 weeks of prednisone. Interestingly, during the time I was taking it I had NO pain or nausea! Not sure what to do....your thoughts would be appreciated. Thank you.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Pale yellow stool suggests relative lack of bile pigments in the stool.

This is possible if gallbladder is not contracting well.

Hence a HIDA scan can be considered to assess gallbladder contractility.

This is not checked in Ct scan.

Liver problem is unlikely cause given normal enzymes.

However Autoimmune hepatitis is one possibility which also responds to prednisone.

Hence a liver specialist may be consulted with as well.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions